# SDR AALA20040695

- Difficulty date: June 23, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMBER ONE LEFT HAND FLAP TRACK HAS LIGHT CORROSION INSIDE RADIUS AFT END OF NUMBER ONE FLAP TRACK ATTACH POINT BARREL NUT.  CORRODED AREA IS ONE INCH BY ONE INCH.  REPAIRED PER ESO 30595 REPAIR NUMBER 40 572000 3473 DATED JUNE 22, 2004.
